Institute Carlos I for Theoretical and Computational Physics | Universidad de Granada

Renato Álvarez-Nordase

Profesor Titular de Universidad
Universidad de Sevilla

Last 5 years publications

  • Alvarez-Nodarse, R., Petronilho, J., Pinzon-Cortes, N. C. & Sevinik-Adiguzel, R. On linearly related sequences of difference derivatives of discrete orthogonal polynomials JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS volume 284 pages 26-37 (AUG 15 2015) DOI: 10.1016/j.cam.2014.06.018
  • Alvarez-Nodarse, Renato & Duran, Antonio J. Using D-operators to construct orthogonal polynomials satisfying higher order q-difference equations JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS volume 424 issue 1 pages 304-320 (APR 1 2015) DOI: 10.1016/j.jmaa.2014.11.011
  • Alvarez-Nodarse, R., Quintero, N. R., Mertens, F. G., Casic, N. & Fischer, Th. M. Paramagnetic colloidal ribbons in a precessing magnetic field PHYSICAL REVIEW E volume 91 issue 3 (MAR 13 2015) DOI: 10.1103/PhysRevE.91.032908
  • Casado-Pascual, Jesus, Cuesta, Jose A., Quintero, Niurka R. & Alvarez-Nodarse, Renato General approach for dealing with dynamical systems with spatiotemporal periodicities PHYSICAL REVIEW E volume 91 issue 2 (FEB 9 2015) DOI: 10.1103/PhysRevE.91.022905
  • Alvarez-Nodarse, R., Quintero, N. R. & Mertens, F. G. Kink topology control by high-frequency external forces in nonlinear Klein-Gordon models PHYSICAL REVIEW E volume 90 issue 4 (OCT 20 2014) DOI: 10.1103/PhysRevE.90.042916
  • Alvarez-Nodarse, R. & Adiguzel, R. Sevinik On the limit of generalized non-standard q-Racah polynomials JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS volume 259 pages 877-886 (MAR 15 2014) DOI: 10.1016/j.cam.2013.08.026
  • Quintero, Niurka R., Alvarez-Nodarse, Renato & Cuesta, Jose A. Comment on "Ratchet universality in the presence of thermal noise" PHYSICAL REVIEW E volume 88 issue 6 (DEC 10 2013) DOI: 10.1103/PhysRevE.88.066101
  • Cuesta, Jose A., Quintero, Niurka R. & Alvarez-Nodarse, Renato Time-Shift Invariance Determines the Functional Shape of the Current in Dissipative Rocking Ratchets PHYSICAL REVIEW X volume 3 issue 4 (NOV 18 2013) DOI: 10.1103/PhysRevX.3.041014
  • Alvarez-Nodarse, R. & Cardoso, J. L. On the properties of special functions on the linear-type lattices JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS volume 405 issue 1 pages 271-285 (SEP 1 2013) DOI: 10.1016/j.jmaa.2013.03.058
  • Alvarez-Nodarse, R. & Adiguzel, R. Sevinik On the generalized Askey-Wilson polynomials JOURNAL OF APPROXIMATION THEORY volume 170 pages 32-43 (JUN 2013) DOI: 10.1016/j.jat.2012.03.001
  • Alvarez-Nodarse, R., Duran, A. J. & de los Rios, A. M. Orthogonal matrix polynomials satisfying second order difference equations JOURNAL OF APPROXIMATION THEORY volume 169 pages 40-55 (MAY 2013) DOI: 10.1016/j.jat.2013.02.003
  • Casic, Nebojsa, Quintero, Niurka, Alvarez-Nodarse, Renato, Mertens, Franz G., Jibuti, Levan, Zimmermann, Walter & Fischer, Thomas M. Propulsion Efficiency of a Dynamic Self-Assembled Helical Ribbon PHYSICAL REVIEW LETTERS volume 110 issue 16 (APR 15 2013) DOI: 10.1103/PhysRevLett.110.168302

Sitemap | Contact | Accesibilidad | Política de privacidad

© 2017 | Universidad de Granada | Institute Carlos I for Theoretical and Computational Physics | Plantilla adaptada a tema de Wordpress por José M. Martín